RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. RAN. Ser. Mat., 1992 Volume 56, Issue 2, Pages 243–278 (Mi im946)

This article is cited in 5 papers

Functionals of random processes and infinite-dimensional oscillatory integrals connected with them

V. I. Bogachev


Abstract: It is proved that the distributions of integral-type functionals of diffusion processes and Gaussian random fields are smooth. Exponential estimates are obtained for certain infinite-dimensional oscillatory integrals.

UDC: 519.21

MSC: Primary 60H07; Secondary 60H05, 60G15, 60G60

Received: 28.03.1991


 English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1993, 40:2, 235–266

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025